# SDR UPS08651393

- Difficulty date: January 11, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Switch
- Part number: 285T05545
- Part serial: D01057
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP VOR/DME AUTO MAN SELECTOR SWITCH DIDN'T ILLUM ON F/O SIDE WHEN PUSHED SMOKE CAME OUT FROM UNDER GLARESHIELD ON RIGHT SIDE OF VOR.  RAN SMOKE FIRE ELEC CHECKLIST.  FOUND SWITCH BURNED OUT REMOVED AND REPLACED VOR CONTROL PANEL, OPS CHECK OK.
